# SDR REXA2022040500277

- Difficulty date: April 2, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15146
- Aircraft time: 35,089 hours, 25,677 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670341175
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENING ANGLE ON FS280 BULKHEAD AT LBL 26 IS CRACKED.  REMOVED, LOCATED, DRILLED, AND INSTALLED NEW SERVICEABLE STIFFENING ANGLE PN: CC670-34117-5 AT LBL 26 FS 280 IAW CRJ 900 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01.
